# SDR 2002UALA01332

- Difficulty date: August 21, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 68,776 hours, 18,328 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 63,576 hours, 16,379 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF COMPRESSOR STALL ON NR 1 ENGINE.  BIRD STRIKE CONFIRMED.  COMPRESSOR BORESCOPED PER MM.  NO DAMAGE.  ENGINE CONTINUED IN SERVICE.
